MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FX V135; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FX V135; REVERSE SHOULDER PROSTHESIS
Catalog Number 318-3212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Second revision occurred approximately 10 months after the first revision surgery due to infection.No complaint related to fx product.
 
Event or Problem Description
Second revision occurred on (b)(6) 2026, approximately 10 months after the first revision in (b)(6) 2025.The primary surgery happened on (b)(6) 2025.No fall or other trauma reported.Based on comparing usage forms fx v135 stem ta6v ø32/12 cementless ti/ha, humeral cup standard pe/ta6v ø36/+3, humelock reversed centered glenosphere w/ screw cocr/ta6v 10° tilt ø36mm, humelock reversed ta6v cementless glenoid baseplate w/ screw ti/ha ø24mm, +3mm lateralized, central screw ta6v ø4.5mm l.20mm, standard screw ta6v ø4.5mm l.20mm, standard screw ta6v ø4.5mm l.35mm and two locking screw ta6v ø4.5mm l.35mm was explanted in may 2025 due to infection and replaced with antibiotic spacer.The antibiotic spacer was explanted, and replaced with fx v135® humelock stem ta6v ø32/10 l.120mm cementless ti/ha, humeral cup stability pe/ta6v ø36/+3, humelock reversed centered glenosphere w/ screw cocr/ta6v 10° tilt ø36mm, humelock reversed ta6v cementless glenoid baseplate w/peg ti/ha ø24mm, +3mm lateralized, post extension ta6v +06mm cementless ti/ha, locking screw ta6v ø4.5mm l.15mm, locking screw ta6v ø4.5mm l.30mm, standard screw ta6v ø4.5mm l.30mm, cortical screw ta6v ø4.5mm l.28mm and cortical screw ta6v ø4.5mm l.30mm on (b)(6) 2026.

Brand Name
FX V135
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
seenath kabeer
15920 addison road
addison, TX 75001
7137326920
MDR Report Key25070409
Report Number3014128390-2026-00012
Device Sequence Number10738524
Product Code PHX
UDI-Device Identifier00840452403642
UDI-Public840452403642
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K2131177
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number318-3212
Device Lot NumberV1133
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 103-0803 LOT: V0604; PART: 105-0029 LOT: V2113; PART: 105-3610 LOT: V0344; PART: 105-4520 LOT: V0872; PART: 108-4535 LOT: V0899; PART: 108-4535 LOT: V1168; PART: 109-4520 LOT: V1954; PART: 109-4535 LOT: V1960
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown